MAUDE Adverse Event Report: COOPERSURGICAL, INC. OPTHALMIC CRYO SYSTEM DIG

COOPERSURGICAL, INC. OPTHALMIC CRYO SYSTEM DIG
Model Number CE-2000
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/07/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Coopersurgical, inc.Is currently investigating the reported condition.
 
Event or Problem Description
Customer stated-probe would not unfreeze to remove from patient's eye repair tech-batts low, foot pedal valve leaks, auto shut off bad (b)(4).Opthalmic cryo system dig ce-2000.E-complaint (b)(4).
 
Additional Manufacturer Narrative
Investigation inspect returned samples distribution history: this complaint unit was manufactured in 2010 and shipped 12/30/2010.Manufacturing record review: a review of the device history record could not be located at the time of this investigation.However, it should be noted at the time of manufacture records from each lot are thoroughly reviewed to ensure that products are released meeting all quality release specifications.Should the device history record be located going forward this complaint will be amended accordingly.Incoming inspection review: not applicable.Service history record: this unit was serviced in 2014 requiring an adjustment to the regulator, a back flush and replacement of a muffler.Historical complaint review: a review of the 2-year complaint history showed similar reported complaint condition.Product receipt: the complaint unit was returned on a repair.Visual evaluation: visual examination of the complaint unit revealed no physical damage.Functional evaluation: complaint unit was functionally evaluated and found not to function properly.The foot pedal was found to have leaks, the battery was low, and the auto-shut off was not operating.Root cause: the root cause is being attributed to wear and tear given the age of the device.Corrective actions the unit was repaired, tested and returned to the customer.Coopersurgical will continue to monitor this complaint condition for trends.No further corrective action is necessary.No further training required.Was the complaint confirmed? yes.
 
Event or Problem Description
Customer stated: "probe would not unfreeze to remove from patient's eye".Ce-2000 opthalmic cryo system dig e-complaint (b)(4).

Brand Name
OPTHALMIC CRYO SYSTEM DIG
Common Device Name
OPTHALMIC CRYO SYSTEM DIG
Manufacturer (Section D)
COOPERSURGICAL, INC.
75 corporate drive
trumbull CT 06611
Manufacturer (Section G)
COOPERSURGICAL, INC.
95 corporate drive
trumbull CT 06611
Manufacturer Contact
michael marone
50 corporate drive
trumbull, CT 06611
4752651665
MDR Report Key12566463
Report Number1216677-2021-00211
Device Sequence Number19948428
Product Code HQA
UDI-Device Identifier00888937009422
UDI-Public888937009422
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
PREAMENDMENT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Remedial Action Repair
Type of Report Initial,Followup
Report Date (Section B) 01/25/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCE-2000
Device Catalogue NumberCE-2000
Device Lot Number-
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/16/2021
Supplement Date Received by Manufacturer09/16/2021
Initial Report FDA Received Date10/02/2021
Supplement Report FDA Received Date01/25/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown